Rational curves on blowing-ups of projective spaces

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 275
  • Download : 0
Publisher
MICHIGAN MATHEMATICAL JOURNAL
Issue Date
2007-08
Language
English
Article Type
Article
Keywords

FAMILIES

Citation

MICHIGAN MATHEMATICAL JOURNAL, v.55, no.2, pp.335 - 345

ISSN
0026-2285
DOI
10.1307/mmj/1187646997
URI
http://hdl.handle.net/10203/93297
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0